Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 17, NWS Corpus Christi, TX

April 27, 2015La Salle County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 27, 2015, 2:10 AM CDT for La Salle County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 2:10 AM CDT (07:10 UTC)
Expired
Apr 27, 2015, 2:45 AM CDT
In force
35 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County La Salle County, TX

The radar

The Laughlin AFB radar (KDFX), 151 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:18 AM CDTTSTM WND GST 45Ne Cotulla, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:27 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3577 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WFUS54 KCRP 270710
TORCRP
TXC283-270745-
/O.NEW.KCRP.TO.W.0017.150427T0710Z-150427T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
210 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 AM CDT
    
* AT 209 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER WOODWARD...OR 9 MILES SOUTHWEST OF DILLEY...AND MOVING EAST AT
  45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COTULLA...GARDENDALE...LOS ANGELES...MILLET...MILLETT...FOWLERTON
  AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2848 9880 2834 9885 2847 9938 2864 9934
      2865 9880
TIME...MOT...LOC 0709Z 283DEG 39KT 2857 9927 

$$

HART
3 follow-up statements
759 
WWUS54 KCRP 270722
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
222 AM CDT MON APR 27 2015

TXC283-270745-
/O.CON.KCRP.TO.W.0017.000000T0000Z-150427T0745Z/
LA SALLE TX-
222 AM CDT MON APR 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR NORTHERN
LA SALLE COUNTY...
    
AT 220 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER 
MILLET...OR 7 MILES SOUTH OF DILLEY...MOVING EAST AT 35 MPH. IN 
ADDITION TO A POSSIBLE TORNADO...THIS STORM IS ALSO CAPABALE OF 
PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
GARDENDALE...FOWLERTON...LOS ANGELES...MILLET AND MILLETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2848 9880 2834 9885 2849 9930 2863 9927
      2865 9880
TIME...MOT...LOC 0720Z 277DEG 32KT 2856 9919 

$$

HART
727 
WWUS54 KCRP 270731
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 AM CDT MON APR 27 2015

TXC283-270745-
/O.CON.KCRP.TO.W.0017.000000T0000Z-150427T0745Z/
LA SALLE TX-
231 AM CDT MON APR 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN LA SALLE COUNTY...
    
AT 231 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LOS
ANGELES...OR 11 MILES SOUTHEAST OF DILLEY...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
FOWLERTON AND LOS ANGELES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2848 9880 2842 9883 2850 9916 2861 9913
      2865 9880
TIME...MOT...LOC 0731Z 283DEG 39KT 2853 9906 

$$

HART
483 
WWUS54 KCRP 270743
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
243 AM CDT MON APR 27 2015

TXC283-270750-
/O.EXP.KCRP.TO.W.0017.000000T0000Z-150427T0745Z/
LA SALLE TX-
243 AM CDT MON APR 27 2015

...THE TORNADO WARNING FOR NORTHEASTERN LA SALLE COUNTY WILL EXPIRE
AT 245 AM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE. HOWEVER...SMALL HAIL AND DAMAGING WINDS 
REMAIN POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR THE AREA.

A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR NORTHERN 
LA SALLE AND NORTHERN MCMULLEN COUNTIES UNTIL 3 AM CDT.

LAT...LON 2848 9880 2842 9883 2850 9916 2861 9913
      2865 9880
TIME...MOT...LOC 0738Z 283DEG 39KT 2853 9906 

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:00 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 27, 1:00 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
100 AM CDT MON APR 27 2015

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...IFR/MVFR VISIBILITIES OWING TO FOG/MIST GENERALLY EAST
OF U.S. 281 IN ADVANCE OF A FRONTAL BOUNDARY THAT IS EXPECTED TO
MOVE ACRS THE REGION EARLY MONDAY MORNING. A LINE OF SCATTERED
SHOWERS AND THUNDERSTORMS...CURRENTLY IN ADVANCE OF THE
BOUNDARY...WL CONTINUE TO MOVE EWD OVERNIGHT AND AFFECT MAINLY THE
NRN SECTIONS. EXPECT IFR/MVFR CEILINGS/VISIBILITIES IN
ASSOCIATION WITH THESE SHOWERS/THUNDERSTORMS. INCREASING N/NW WIND
AND DRYING CONDITIONS EXPECTED DRG THE LATE MORNING/AFTN HOURS
MONDAY.

&&

.PREV DISCUSSION... /ISSUED 936 PM CDT SUN APR 26 2015/

DISCUSSION...UPDATED GRIDS TO FIT BETTER WITH CURRENT
OBSERVATIONS AND TRENDS. DID LOWER TEMPERATURES IN A COUPLE OF
LOCATIONS (MAINLY NORTH AND WEST). LAPS DATA CONTINUES TO SHOW
STRONG CAP. NEW NAM12 IS SHOWING CONVECTION ENTERING NORTHWESTERN
PORTIONS OF CWFA MAINLY BETWEEN 09Z- 12Z...THEN WEAKENS IT AS IT
KEEPS A PRETTY STRONG CAP IN PLACE. THUS...HAVE KEPT POPS AS-IS
SINCE EARLY EVENING UPDATE...KEEPING CHANCE TO THE NORTH AND
SLIGHT CHANCE TO THE SOUTH. NEW HRRR IS KEEPING CONVECTION OUT OF
ARE THROUGH 12Z. WE SHALL SEE. UNFORTUNATELY, WE WILL HAVE TO
SEE...BUT STILL SUSPECT ANY STRONG CONVECTION LIKELY OVER THE
NORTHERN AREAS WELL AFTER MIDNIGHT...POSSIBLY STRONG WITH SEVERE
NOT BEING RULED OUT (BUT FEEL BETTER CHANCES STAY TO THE NORTH
WITH LEFT-FRONT QUAD OF UPPER JET POSITION). PRODUCTS HAVE BEEN
ISSUED. NO NOTABLE CHANGES TO THE COASTAL WATER FORECAST AT THIS
TIME...ALTHOUGH DID ADD FOG TO THE OFFSHORE AS WELL. CWF WILL BE
ISSUED AROUND 10 PM.

PREV DISCUSSION... /ISSUED 732 PM CDT SUN APR 26 2015/

DISCUSSION...SOUNDING JUST CAME IN WITH STRONG CAP (23.8C AT
850MB). THE 64K DOLLAR QUESTION IS WILL THIS CAP HOLD OR WILL
CONVECTION WHICH DEVELOPS IN THE HILL COUNTRY BE ABLE TO MAKE IT
INTO THE CWFA (AND HOW FAR SOUTH). MESO-SCALE MODELS GIVE AREA A
BRUSH OVER THE NORTHERN AREAS (MORE STRONG) WITH SYNOPTIC MODELS
BEING A BIT MORE ROBUST WITH CONVECTION A BIT FARTHER SOUTH.
BELIEVE AT THIS TIME IS THAT STRONG TO POSSIBLY ISOLATED SEVERE
CONVECION MAY OCCUR OVER THE EXTREME NORTHERN/NORTHEASTERN AREAS
LATE TONIGHT/TOWARD MORNING...WITH CAP LIKELY HOLDING ENOUGH TO
PRECULDE STRONGER CONVECTION FARTHER SOUTH AND WEST.
HOWEVER...WITH STILL UNCERTAINTY HAVE HELD OFF ON MENTIONING
SEVERE AT THIS TIME (SEEMS THAT EL-NINO CAN BRING SOME BONUS
CONVECTION AT TIMES). HOWEVER...WILL CONTINUE TO MONITOR AND LOOK
AT NEW MODEL DATA AND ADJUST ACCORINGLY/AS-NEEDED. HAVE UPDATED
GRIDS TO LOWER POPS THIS EVENING (KEPT POPS AS-IS OVERNIGHT)...BUT
ALSO INCLUDED FOG IN THE FORECAST FOR THE EASTERN AREAS AS FOG IS
ALREADY FORMING (MAYBE COMBINATION OF HAZE AND FOG) SO HAVE
UPDATED FORECAST. DID NOT MESS WITH MINIMUM TEMPERATURES JUST YET.
PRODUCTS ARE OUT.

MARINE...INCLUDED FOG FOR THE COASTALS...AND WILL WRITE A MWS
CONCERNING FOG CONCERNS (AND IF WORSENS WILL ISSUE MWW...DENSE FOG
ADVIOSORY). WINDS SHOULD STAY BELOW SCEC/SCA TONIGHT BUT WILL HAVE
TO MONITOR IN CASE ANY RISE/FALL COUPLETS DEVELOP OVERNIGHT.

PREV DISCUSSION... /ISSUED 619 PM CDT SUN APR 26 2015/

DISCUSSION...UPDATE FOR 00Z AVIATION BRIEFING.

AVIATION...VFR NEXT 24 HRS AT KLRD. IFR/LIFR THIS EVENING AND
PART OF THE OVERNIGHT HRS FOR KCRP/KVCT/KALI. THICK HAZE WILL
EXPAND INLAND FROM THE COAST THIS EVENING ALONG WITH STRATUS
RESULTING IN IFR/LIFR VSBYS/CIGS FOR EASTERN HALF OF S TX. SURFACE
TROUGH WILL PUSH SE ACROSS KLRD AOA 06Z AND REACH KALI/KCRP/KVCT
AROUND 09-11Z. CIGS AND VSBYS XPCTD TO GRADUALLY IMPROVE AFTER SFC
TROUGH PUSHES THROUGH. SCT CONVECTION MAY DVLP TONIGHT ACROSS TX
HILL COUNTRY AND SHIFT EAST OVERNIGHT /AHEAD OF BOUNDARY/ AND
IMPACT KVCT BY LATE IN THE NIGHT...AS SUCH HAVE PROB30 FOR
CONVECTION IN TAF. KCRP/KLRD/KALI XPCTD TO REMAIN DRY AT THIS
TIME. HOWEVER...FUTURE TAF PKGS/AMENDMENTS MAY NEED TO INCLUDE
CONVECTION FOR LATE TONIGHT FOR KCRP/KALI. MAIN COLD FRONT WILL
THEN PUSH THROUGH TERMINALS A FEW HOURS AFTER SFC TROUGH RESULTING
IN CLEARING SKIES FOR MOST OF MON AND NW SFC WINDS 10 TO 15 KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  66  77  56  75  /  30  10  10  10   0
VICTORIA          84  62  74  52  74  /  50  10  10  10   0
LAREDO            90  64  78  56  80  /  10  10  10  10   0
ALICE             89  64  78  55  77  /  30  10  10  10   0
ROCKPORT          80  66  74  59  73  /  40  10  10  10   0
COTULLA           88  61  77  52  78  /  20  10  10  10   0
KINGSVILLE        87  65  79  56  77  /  30  10  10  10   0
NAVY CORPUS       81  67  75  61  73  /  30  10  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...AVIATION
Hazardous weather outlook, Apr 26, 4:59 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
459 AM CDT SUN APR 26 2015

TXZ229>234-239>247-271000-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
459 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY. TONIGHT...ISOLATED
TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE...WITH ISOLATED STRONG
TO SEVERE STORMS POSSIBLE LATE TONIGHT OVER THE VICTORIA
CROSSROADS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY. ISOLATED
STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS OR HAIL WILL BE
POSSIBLE MONDAY. THE HIGHEST THREAT FOR SEVERE STORMS MONDAY WILL BE
OVER THE VICTORIA CROSSROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NEEDED LATE TONIGHT INTO MONDAY FOR
STORMS ACROSS THE VICTORIA CROSSROADS REGION.

GMZ230-235-250-255-270-275-271000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
459 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A MARINE DENSE FOG ADVISORY IS IN EFFECT FOR THE LOCAL AREA BAYS
AND NEARSHORE WATERS THROUGH 9 AM CDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE BEHIND A COLD
FRONT ON TUESDAY AND TUESDAY NIGHT.

LK/TMT

In the hours before

Special weather statement, Apr 27, 1:35 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
135 AM CDT MON APR 27 2015

TXZ229-239-270700-
WEBB-LA SALLE-
135 AM CDT MON APR 27 2015

...AN OUTFLOW BOUNDARY OF STRONG WIND WILL AFFECT NORTHWESTERN WEBB
AND LA SALLE COUNTIES...

AT 131 AM CDT...AN OUTFLOW BOUNDARY PRECEDING A LINE OF STRONG
THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR DEVINE TO DILLEY
TO 6 MILES NORTHEAST OF CATARINA TO NEAR CHUPADERA RANCH
AIRPORT...AND MOVING SOUTHEAST AT 40 MPH.

NORTHWEST WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS OUTFLOW
BOUNDARY. THUNDERSTORMS MAY IMPACT THE AREA AFTER THE INITIAL AREA
OF STRONG WINDS PUSH THROUGH.

LOCATIONS IMPACTED INCLUDE...
COTULLA...CHUPADERA RANCH AIRPORT...GARDENDALE...LOS ANGELES...LAS
TIENDAS...MILLET...MILLETT...LA ESPERANZA RANCH AIRPORT...
FOWLERTON...ARTESIA WELLS AND WOODWARD.

STORMS MAY DEVELOP AND INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTH TEXAS.

LAT...LON 2820 10007 2820 9940 2862 9940 2864 9936
      2865 9880 2843 9880 2840 9884 2814 9919
      2780 9979 2795 9994 2798 9993 2802 10001
      2815 10008 2816 10013
TIME...MOT...LOC 0631Z 311DEG 35KT 2911 9887 2869 9919 2842 9955 2816
10002

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 1:35 AM CDTSpecial Weather StatementCRPLa Salle25 min
Apr 27, 2:02 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen58 min
Apr 27, 3:31 AM CDTSpecial Weather StatementCRPWebb29 min
Apr 27, 3:39 AM CDTSevere Thunderstorm WarningCRPWebb36 min
Apr 27, 4:17 AM CDTSpecial Weather StatementCRPZapata43 min
Apr 27, 4:53 AM CDTSevere Thunderstorm WarningCRPWebb22 min
Apr 27, 3:20 PM CDTSmall Craft AdvisoryCRP40 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.